# SDR FDEA202002170349

- Difficulty date: February 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support
- Part number: 148N66149
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE ACCESS PANEL LH LOCK BRACKET INBD SUPPORT CRACKED REMOVED AND REPLACED LH LOCK BRACKET INBD SUPPORT PN:148N661449 AT APU FIRE   BOTTLE ACCESS PANEL IAW B757 SRM 51-40-09
